Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is weight gain a side effect of esterified estrogens/methyltestosterone?

Premium Questions

Dr. Rakesh Karanwal MD

Hi, after nearly 2 years on Lofepramine I have weened myself off. I have had an uncharacteristic weight gain of almost a stone, could this be related? ... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr.    Anshul Varshney MD

Is weight gain a side effect of viibryd? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.  Deepti Verma MD

. Will there be any side effects? Regards xxxx ...Hello Doctors.. my height is 171cm & weight is 52kg & my age is 39yrs. i have enrolled in a weight ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Chobufo Ditah MD

After being on the generic for Fosamax for 14 weeks I noticed that I was gaining weight is this a side effect? ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

test,echo,Ecg etc.... That time me weight was 98 KG. My height is 5 feet 10 inch and age 35 years.i feel after using this tablet i put on more than 7 KG weight in one year. Now my weight is 105 KG ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

gained 40lbs and her breast hurt all the time. its not worth it for her. I dont care that she gaines ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.   Gaurav Katiyar MD

Hi my name is Eva. During severalyears I took ESTROGEN METHYLTESTOS F.S. TAB . Light green color tablets. Today I got from my pharmacy ESTROGEN METHYLTESTOSTERON TB. This is a very dark green tablet ... View answer

Answered by : Dr. Gaurav Katiyar ( General & Family Physician)
Dr. Polash Sannigrahi MD

are lot of side effects in that... so am confused weather to continue or stop using it,,, can u plz ...Hello doctor my name is vidya, am 23years old my height is 5.5 & my weight is only 45 kg, i look ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr. Preeti Parakh MD

gained ten pounds in 3 months, followed by 10 more the last three months. I am active, eat lean meat and vegetables...I am 56 yrs., 5.9 and have been lean all my life. Really, I think I have gained 5 pounds... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Ivo Ditah MD

Is weight gain a side effect of the Novasure procedure. I have had a weight problem all my life. I ... done on Friday and now I am seeing all kinds of issues such as weight... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)